Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A spectral theorem for nonlinear operators


Author: William Arveson
Journal: Bull. Amer. Math. Soc. 82 (1976), 511-513
MSC (1970): Primary 47H99; Secondary 60G99
MathSciNet review: 0417882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H99, 60G99

Retrieve articles in all journals with MSC (1970): 47H99, 60G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14080-3